×

Equazioni paraboliche del secondo ordine e spazi \({\mathfrak L}^{2,\theta} (\Omega,\delta)\). (Italian) Zbl 0144.14101


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Arnese,Maggiorazioni in L^pdei potenziali relativi all’equazione del calore, Ricerche di Matem., 1965. · Zbl 0139.05502
[2] Barozzi, G. C., Su una generalizzazione degli spazi L^(q,λ) di Morrey, Ann. Scuola Norm. Sup. di Pisa, XIX, 609-626 (1965) · Zbl 0139.30202
[3] S. Campanato,Proprietà di holderianità di alcune classi di funzioni. Ann. Scuola Norm. Sup. di Pisa, vol. XVII, 1963. · Zbl 0121.29201
[4] S. Campanato,Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. di Pisa, vol. XVIII, 1964. · Zbl 0133.06801
[5] S. Campanato,Proprietà di inclusione per spazi di Morrey, Ricerche di Matem., vol. XII, 1963. · Zbl 0192.22703
[6] Campanato, S., Equazioni ellittiche del II ordine e spaziL^2, λ, Annali di Matem, LXIX, 321-382 (1965) · Zbl 0145.36603
[7] Campanato, S.; Stampacchia, G., Sulle maggiorazioni in L^p nella teoria delle equazioni ellittiche, Boll. U.M.I., XX, 393-393 (1965) · Zbl 0142.37604
[8] Da Prato, G., SpaziL^p, θ(ω, δ) e loro proprietà, Annali di Matem., LXIX, 383-392 (1965) · Zbl 0145.16207
[9] E. Gagliardo,Problema al contorno per equazioni differenziali lineari di tipo parabolico in n variabili, Ricerche di Matem., vol. V, 1956. · Zbl 0071.31702
[10] E. Gagliardo,Teoremi di esistenza e di unicità per problemi al contorno relativi ad equazioni paraboliche lineari e quasi lineari in n variabili, Ricerche di Matem., vol. V, 1956. · Zbl 0071.31703
[11] Il’In, A. M.; Kalashnikov, A. S.; Oleinik, O. A., Linear equations of the second order of parabolic type, Russian Mathematical Surveys., 17, 1-143 (1962) · Zbl 0108.28401
[12] B. Jessen, J. Marcinkiewicz, A. Zygmund,Note on the Differentiability of multiple integral, Fund. Mathematicae, T. XXV, 1935. · JFM 61.0255.01
[13] F. John eL. Nirenberg,On functions of bounded mean oscillation, Comm. Pure and Appl. Math., vol. XIV, 1961. · Zbl 0102.04302
[14] Jones, B. F. Jr., A class of singular integrals, Amer. Journal of Math., LXXXVI, 441-462 (1964) · Zbl 0123.08501
[15] J. L. Lions,Équations diffèrentielles opérationelles dans les espaces de Hilbert, Ciclo di lezioni su Equazioni diff. astratte a cura del C.I.M.E., 1963. · Zbl 0178.50704
[16] Lions, J. L., Équations différentielles opérationelles (1961), Berlin: Springer Verlag, Berlin
[17] G. N. Meyers,Mean oscillation over cubes and Holder continuity, Proc. Amer. Math. Soc., vol. 15, 1964. · Zbl 0129.04002
[18] J. Peetre, On convolutionoperators leavingL^p, λ spaces invariant, in corso di stampa su Annali di Matem.
[19] G. Stampacchia,L^(p, λ)spaces and interpolation, Comm. pure and Appl. Math., vol. XVII, 1964. · Zbl 0149.09201
[20] Stampacchia, G., The spacesL^p, θ, N^(p,λ) and interpolation, Ann. Scuola Norm. Sup. di Pisa, XIX, 443-462 (1965) · Zbl 0149.09202
[21] Cannon, J. R., Regularity at the boundary for solutions of linear parabolic differential equations, Ann. Scuola Norm. Sup. di Pisa, XIX, 415-427 (1965) · Zbl 0158.11603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.